# SDR FDEA201005251635

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377840920800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INTERNAL STRUCTURE BETWEEN FRAME 38.2 AND FRAME 39;   BELOW THE OTBD HOT AIR VALVE. (STR 44R TO STR 44R)   REMOVED CORRODED STRINGER IAW SRM 51-40-21, PARA 6 & 7.  FABBED STRINGER AND COUPLING IAW SRM 53-10-14, FIG 201, PGS 203 / 204.  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED AND PAINTED IAW SRM 51-23-10, PG 1.  INSTALLED STRINGER AND COUPLING IAW SRM 53-10-14, FIG 201, PGS 203 /204.
